# SDR SWIA200514731

- Difficulty date: March 18, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 23,695 hours, 21,677 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Damaged
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

IN CRUISE AT FL340, CABIN ALT BEGAN TO DECREASE.  DESCENDED TO FL240 AND CABIN CONTINUED TO DESCEND RAPIDLY.  CABIN ALTITUDE REACHED 16,000 FT AND PAX O2 MASKS DROPPED.  DIVERTED TO GJT.  REPLACED LT PACK SUPPLY DUCT.  OPERATIONAL CHECK NORMAL IAW MM 21-31-16-710-801, 21-51-13, 21-51-00-710-801.
